Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 5, Number 2

All articles in this issue are freely accessible.

An existence theorem for a differential equation of the second order, with an application to the calculus of variations
Gilbert Ames Bliss.
Trans. Amer. Math. Soc. 5 (1904), 113-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500665
Determination of all the subgroups of the known simple group of order $25920$
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 5 (1904), 126-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500666
On the invariants of quadratic differential forms. II
Charles Nelson Haskins.
Trans. Amer. Math. Soc. 5 (1904), 167-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500667
On the coefficients in the product of an alternant and a symmetric function
E. D. Roe.
Trans. Amer. Math. Soc. 5 (1904), 193-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500668
The groups of order $p^{3}q^{𝛽}$
F. N. Cole.
Trans. Amer. Math. Soc. 5 (1904), 214-219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500669
Green’s theorem and Green’s functions for certain systems of differential equations
Max Mason.
Trans. Amer. Math. Soc. 5 (1904), 220-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500670
Studies in the general theory of ruled surfaces
E. J. Wilczynski.
Trans. Amer. Math. Soc. 5 (1904), 226-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500671